Join the 9 million people who found a smarter way to get Expert help
Recent medical questions
I have just been diagnosed with sparse superficial
i have just been diagnosed with sparse superficial perivascular dermatitis what is it and what is the treatment the issue is around my neck and to another person look like a sunburnJA: How long have you been dealing with this issue? Are you experiencing any numbness or tingling?Customer: almost 7 weeksJA: Anything else in your medical history you think the doctor should know?Customer: no tinglongJA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
I have conjunctivitis months which started in my left eye,
I have conjunctivitis for 4 months which started in my left eye, within 1 week it was also my right eye. I waited about 2 weeks to see an ophthalmologist thinking it might clear on its own. It was better then it would come back but never as bad as the first episode. In the morning I had a crusty discharge but not stuck shut. Sometimes throughout the day I would have a goopy discharge that was mostly clear. My eyes do not hurt but they are very bloodshot and lots of redness below the lids. I have never had any eye problems before and do not wear glasses or lenses. The first ophthalmologist I saw believed it was viral and placed me on steroid eye drops. The condition was better but has never resolved. 2 months later, I saw another ophthalmologist and reviewed my symptoms with her. She has placed me on another round of steroid eye drops and restasis eye drops. She said she did not believe it was viral at this point but severe dry eyes. She also recommended the liquid tears several times per day. She did say my cornea had some surface damage and it was quite severe. I am very concerned about taking restasis after reading some of the side effects. I also wonder why neither of these eye docs ordered any type of test to see if it was a virus vs bacteria vs something else?JA: How long have you been dealing with this? Is your eyelid swollen at all?Customer: no swelling and about 4 monthsJA: Is there anything else important you think the Opthamologist should know?Customer: I want to know more about the restasis because it is very expensive and the ophthalmologist said it will take at least 3 months to work and I still need to take the steroid drops during those 3 months which are also very expensive! on the other hand I know my eyes are very important so if this is necessary i will do it but i hope they are not going down the wrong path with my treatment. I am also concerned about the side effects of the restasis that i have read about such as increased blood pressure, severe headaches, heart palpitations, etcJA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Opthamologist about your situation and then connect you two.
I've had this mark on my upper thigh couple of years. It's
I've had this mark on my upper thigh for a couple of years. It's been over the past months it's itchy, bleeds and gets irritated. I remember I started waxing this area and I remember this might have started out from an ingrown but not sure. It was almost like a scar and then it has been waxed over a few times and it would cause again to the area. I went to the doctor recently and was prescribed fucidin and have been referred to a dermatologist soon. Any input would be great. Thank you
What's the right time to test result?
What's the right time to test for Hep B for accurate result? Testing at 34 days after exposure with Hep B core IgM how accurate is the result? Having abdominal pain and discomfort near liver no other symptoms is it Hep B or something else?
I take care of an 86 year old woman and today she was bleedingView more medical questions
I take care of an 86 year old woman and today she was bleeding vaginally...was bright red and had some clotting. A lot of blood in her urine...took her tot he doctor but is not an UTI. She was sent home and said if it got worse bring her to emergency. What are the possibilities of what this could be from?JA: The Gynecologist will need to help you with this. Is there anything else the Gynecologist should be aware of?Customer: she is on a lot of medications and three weeks ago had a seizure. She also had a little blood coming out of her nose later in the dayJA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and connect you two.